PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 4 | 1 | 1-8
Tytuł artykułu

On the Bézout equation in the ring of periodic distributions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A corona type theorem is given for the ring D'A(Rd) of periodic distributions in Rd in terms of the sequence of Fourier coefficients of these distributions,which have at most polynomial growth. It is also shown that the Bass stable rank and the topological stable rank of D'A(Rd) are both equal to 1.
Wydawca
Rocznik
Tom
4
Numer
1
Strony
1-8
Opis fizyczny
Daty
otrzymano
2015-06-04
zaakceptowano
2015-10-18
online
2016-04-15
Twórcy
autor
  • Fakultät für Angewandte Mathematik, Physik und Allgemeinwissenschaften, TH-Nürnberg, Kesslerplatz 12, D- 90489 Nürnberg, Germany
autor
  • Department of Mathematics, London School of Economics, Houghton Street, London WC2A 2AE, United Kingdom
Bibliografia
  • [1] H. Bass. K-theory and stable algebra. Inst. Hautes Études Sci. Publ. Math., No. 22, 5-60, 1964.
  • [2] N.K. Bose. Applied Multidimensional Systems Theory. Reidel, Dordrecht, 1984.
  • [3] W.F. Donoghue, Jr., Distributions and Fourier Transforms. Pure and Applied Mathematics 32, Academic Press, New York and London, 1969.
  • [4] J.J. Duistermaat and J.A.C. Kolk. Distributions. Theory and Applications. Birkhäuser, Boston, MA, 2010.
  • [5] L. Hörmander. Generators for some rings of analytic functions. Bull. Am. Math. Soc., 73:943–949, 1967. [Crossref]
  • [6] L. Hörmander. The Analysis of Linear Partial Differential Operators. I. Distribution Theory and Fourier Analysis. Second edition. Springer Study Edition, Springer-Verlag, Berlin, 1990.
  • [7] T.Y. Lam. A first course in noncommutative rings. Second edition, Graduate Texts in Mathematics Volume 131, Springer- Verlag, New York, 2001.
  • [8] M.A. Rieffel. Dimension and stable rank in the K-theory of C*-algebras. Proceedings of the London Mathematical Society, (3), 46:301-333, no. 2, 1983.
  • [9] S. Maad Sasane and A.J. Sasane. Generators for rings of compactly supported distributions. Integral Equations Operator Theory, 69:63-71, no. 1, 2011.
  • [10] F. Trèves. Topological Vector Spaces, Distributions and Kernels. Unabridged republication of the 1967 original. Dover Publications, Mineola, NY, 2006.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_taa-2016-0001
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.